# SDR TRBA2009095

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 29,164 hours, 28,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON THE WAY FROM DFW TO SJT FLIGHT DIVERTED TO ACT WITH F/O WINDSHIELD CRACKED.  AWAITING AML PAGE FOR FURTHER DETAILS.
